# SDR MALA010682

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 8,784 hours, 9,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, DENTS ON LT FUSELAGE APPROX STA 354 ARE OUT OF LIMITS.  MAINTENANCE REPAIRED DENTS IAW MAL EO53009 AND SRM 53-70-10-2, NR 5.
